Tests for bivariate exponentiality against BHNBUE alternatives

Hanagal, David D. . Communications in Statistics: Theory and Methods 1997. 26 :1239-1252

Locate this article in:

Bibtex

@article{CIS-139591,
  Author = {Hanagal, David D.},
  Title = {Tests for bivariate exponentiality against BHNBUE alternatives},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {26},
  Year = {1997},
  Pages = {1239--1252},
  Keywords = {Nonparametric test, Survival function}
}

Similar articles